Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 124, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 1, 2012, 5:55 PM CDT for Hartley County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 5:55 PM CDT (22:55 UTC)
- Expired
- Jun 1, 2012, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Hartley County, TX
The radar
The Amarillo radar (KAMA), 104 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:02 PM CDT | TSTM WND GST 70 | 12 Sw Dalhart, TX | MISSISSIPPI STATE CHASE TEAM REPORTS HALF DOLLAR SIZE HAIL AND ESTIMATES WIND GUSTS BETWEEN 65 AND 70 MPH. |
| Jun 1, 6:02 PM CDT | HAIL 1.25 | 12 Sw Dalhart, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
118
WUUS54 KAMA 012255
SVRAMA
TXC205-012345-
/O.NEW.KAMA.SV.W.0124.120601T2255Z-120601T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARTLEY COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 645 PM CDT
* AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST
OF HARTLEY TO 16 MILES WEST OF HARTLEY TO 26 MILES WEST OF
HARTLEY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF DALHART
TO 12 MILES SOUTHWEST OF DALHART TO 17 MILES EAST OF AMISTAD...
MOVING SOUTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARTLEY...
CHANNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3605 10230 3563 10221 3562 10290 3606 10295
TIME...MOT...LOC 2255Z 349DEG 20KT 3591 10249 3591 10266
3593 10284
$$
JACKSON2 follow-up statements
907 WWUS54 KAMA 012310 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 610 PM CDT FRI JUN 1 2012 TXC205-012345- /O.CON.KAMA.SV.W.0124.000000T0000Z-120601T2345Z/ HARTLEY TX- 610 PM CDT FRI JUN 1 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR HARTLEY COUNTY... AT 610 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF HARTLEY...OR 15 MILES SOUTHWEST OF DALHART...MOVING SOUTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHANNING. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3605 10230 3563 10221 3562 10290 3606 10295 TIME...MOT...LOC 2310Z 327DEG 31KT 3587 10266 $$ JACKSON
351
WWUS54 KAMA 012321
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CDT FRI JUN 1 2012
TXC205-012345-
/O.CON.KAMA.SV.W.0124.000000T0000Z-120601T2345Z/
HARTLEY TX-
621 PM CDT FRI JUN 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL HARTLEY COUNTY...
AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TEA CUP SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 14 MILES SOUTHWEST OF HARTLEY...OR 20 MILES SOUTH OF
DALHART...MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHANNING.
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
LAT...LON 3572 10282 3598 10286 3600 10233 3563 10221
3563 10280
TIME...MOT...LOC 2321Z 327DEG 31KT 3577 10260
$$
JACKSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:18 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 1, 4:18 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 418 PM CDT FRI JUN 1 2012 .DISCUSSION... THROUGH TONIGHT: SEVERE WEATHER IS THE MAIN CONCERN THROUGH MIDNIGHT. LOW-/MID-LEVEL CLOUDS EARLIER TODAY HAVE DISSIPATED...ALLOWING TEMPERATURES TO WARM INTO THE UPPER 80S WITH MID TO UPPER 50 DEW POINTS ADVECTING INTO MOST OF THE PANHANDLES. STEEP MID-LEVEL LAPSE RATES AND THE COMBINATION OF WARM/MOIST LOW-LEVEL AIR HAS BOOSTED MIXED LAYER CAPE VALUES UP TO 2000 J/KG WEST OF A GUYMON TO AMARILLO LINE. AS A RESULT...DISCRETE STORMS HAVE DEVELOPED AHEAD OF A COLD FRONT THAT HAS ENTERED THE NORTHWEST OKLAHOMA PANHANDLE. FAIRLY STRONG FLOW AT 500 MB IS CONTRIBUTING TO 0-6 KM BULK SHEAR VALUES UP TO 50 KT...WHICH...COMBINED WITH THE DEGREE OF BUOYANCY...WILL LIKELY LEAD TO SUPERCELLS WITH THE INITIAL STORMS. GIVEN THE LARGE TEMPERATURE/DEW POINT SPREADS OF 30-35 DEGREES...DOWNDRAFT CAPE VALUES UP TO 1300 J/KG...AND LAPS SOUNDING DATA INDICATING AN INVERTED-V PROFILE AHEAD OF THE ONGOING CONVECTION...DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL UP TO HEN EGG SIZE WILL BE THE MAIN HAZARDS INITIALLY. THE STORMS ARE EXPECTED TO CONGEAL INTO A LINEAR COMPLEX EARLY THIS EVENING THAT MARCHES SOUTHEAST. IF THIS OCCURS AND A WELL-ORGANIZED COLD POOL DEVELOPS...THE THREAT FOR DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE A BIG CONCERN. THE TORNADO THREAT LOOKS VERY LOW AT THIS POINT...ESPECIALLY IF A LINEAR COMPLEX EVOLVES. HOWEVER...GIVEN THAT 0-1 KM SHEAR VECTORS ARE FORECAST TO INCREASE TO 15-20 KT LATER THIS EVENING...AN ISOLATED SPINUP CANNOT BE COMPLETELY RULED OUT ALONG THE LEADING EDGE OF THE SQUALL LINE OR IF ANY DISCRETE SUPERCELLS CAN REMAIN SURFACE-BASED. THINK THE THREAT OF SEVERE WEATHER WILL END BY 11 PM AS THE STORMS EXIT THE AREA. SATURDAY-SATURDAY NIGHT: A BRIEF BREAK IN THE PRECIPITATION IS EXPECTED DURING THE MORNING. SURFACE TROUGH IS EXPECTED TO PUSH INTO THE WESTERN PANHANDLES BY THE AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S TO MID 90S. A SHORTWAVE TROUGH APPROACHING FROM THE WEST WILL BE MORE THAN SUFFICIENT TO TRIGGER ANOTHER ROUND OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING. INSTABILITY WILL BE HIGHER TOMORROW WITH MIXED LAYER CAPE VALUES UP TO 3000 J/KG...BUT DEEP LAYER SHEAR WILL BE WEAKER WITH VALUES UP TO 35 KT. DESPITE THE WEAKER SHEAR...IT WILL STILL BE MORE THAN SUFFICIENT FOR ORGANIZED THUNDERSTORMS...SOME SUPERCELLS...TO DEVELOP AFTER 3 PM ACROSS THE NORTHWEST PANHANDLES INITIALLY. SUBSEQUENT CONVECTION MAY INITIATE OVER THE WESTERN TEXAS PANHANDLE AND WORK ITS WAY EASTWARD. UP TO 1000 J/K OF CAPE IN THE -10 TO -30 C LAYER WILL SUPPORT HAIL UP TO THE SIZE OF HEN EGGS. INVERTED-V SOUNDING PROFILES...THETA-E DIFFERENCES UP TO 23 K FROM THE SURFACE TO 600 MB...AND DOWNDRAFT CAPE VALUES UP TO 1500 J/KG WILL SUPPORT DAMAGING WIND GUSTS UP TO 70 MPH. THE TORNADO THREAT LOOKS VERY LOW AGAIN DUE TO THE LARGE DEW POINT DEPRESSIONS AND WEAK FLOW IN THE LOWEST 1 KM. THE SEVERE WEATHER THREAT SHOULD END BY MIDNIGHT...BUT ADDITIONAL STORMS MAY LINGER ACROSS THE EASTERN PANHANDLES. SUNDAY-SUNDAY NIGHT: HEIGHTS BEGIN TO RISE AS UPPER RIDGING EXPANDS NORTHWARD ACROSS THE ROCKIES. SLIGHTLY STRONGER WESTERLY FLOW ALOFT MAY HELP MIX THE DRYLINE FARTHER EAST DURING THE AFTERNOON...BUT IT STILL DOESN/T APPEAR TO MAKE MUCH EASTWARD PROGRESS. AS A RESULT...AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EAST OF A BOISE CITY TO HEREFORD LINE. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY ACROSS THE EASTERN PANHANDLES WHERE MIXED LAYER CAPE VALUES UP TO 3000 J/KG AND 0-6 KM SHEAR VALUES AROUND 30 KT WILL SUPPORT SOME UPDRAFT ORGANIZATION. GIVEN THE LARGE TEMPERATURE/DEW POINT SPREADS AND INVERTED-V SOUNDING...DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS. THINK MOST OF THE STORMS SHOULD DISSIPATE AROUND MIDNIGHT OR SHORTLY THEREAFTER. MONDAY-FRIDAY: AN OMEGA BLOCK SETS UP DURING THIS TIME PERIOD WITH AN UPPER RIDGE ACROSS THE CENTRAL UNITED STATES AND UPPER TROUGHS ACROSS THE WESTERN AND EASTERN UNITED STATES. THE PANHANDLES WILL BE UNDER THE INFLUENCE OF PERSISTENT AND RELATIVELY WEAK SOUTHWEST FLOW ALOFT. THE END RESULT FOR OUR FORECAST AREA WILL BE A SLOSHING DRYLINE WITH LOW-LEVEL MOISTURE REMAINING IN PLACE ACROSS MOST OF THE FORECAST AREA. DUE TO THE SOUTHWESTERLY FLOW ALOFT...THE STRENGTH OF CAPPING WILL BE A QUESTION MARK EACH DAY...BUT THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT EVERY DAY. INSTABILITY WILL NOT BE LACKING AT ALL...BUT MODEL GUIDANCE SUGGESTS DEEP LAYER SHEAR WILL BE LESS THAN 25 KT EACH DAY. THIS SHOULD LIMIT THE ORGANIZATION OF ANY THUNDERSTORMS...BUT STRONG TO MARGINALLY SEVERE STORMS WILL STILL BE POSSIBLE. IF SEVERE WEATHER DOES OCCUR...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. HIGH TEMPERATURES WILL GENERALLY BE AT OR ABOVE NORMAL THROUGH THURSDAY...BUT A COLD FRONT MAY BRING COOLER TEMPERATURES TO THE AREA FOR FRIDAY. JACKSON && .FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH THURSDAY AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE 20 PERCENT AND/OR 20-FOOT WINDS WILL REMAIN BELOW 15 MPH. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 61 93 64 97 65 / 80 50 50 20 10 BEAVER OK 57 87 65 98 69 / 20 20 50 20 20 BOISE CITY OK 58 88 61 98 63 / 20 50 30 10 20 BORGER TX 64 95 70 95 69 / 80 50 50 20 20 BOYS RANCH TX 60 94 61 97 64 / 50 50 50 20 5 CANYON TX 60 95 64 97 64 / 70 50 50 20 5 CLARENDON TX 65 95 66 97 68 / 80 50 50 20 20 DALHART TX 57 88 61 98 62 / 20 50 30 10 20 GUYMON OK 59 90 61 96 67 / 20 40 40 20 20 HEREFORD TX 61 96 64 98 64 / 70 50 50 20 5 LIPSCOMB TX 60 88 66 94 69 / 30 20 50 20 20 PAMPA TX 60 93 64 94 67 / 80 50 50 20 20 SHAMROCK TX 63 96 65 98 70 / 80 50 50 20 20 WELLINGTON TX 66 95 69 100 71 / 80 50 50 20 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && EA/JJ
Hazardous weather outlook, Jun 1, 4:21 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 421 PM CDT FRI JUN 1 2012 OKZ001>003-TXZ001>020-021100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 421 PM CDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND TONIGHT. SOME STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND LARGE HAIL UP TO THE SIZE OF HEN EGGS BEING THE PRIMARY HAZARDS. AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 10 PM CDT THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH SUNDAY ACROSS MOST OF THE PANHANDLES. SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS...PARTICULARLY SATURDAY AFTERNOON AND EVENING. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE MOST FAVORED OVER THE EASTERN HALF OF THE PANHANDLES MONDAY THROUGH THURSDAY WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR LIKELY ACTIVATION THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE WEEKEND AND POSSIBLY THROUGH MUCH OF THE UPCOMING WEEK. JACKSON
In the hours before
Local storm report, Jun 1, 5:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
537 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 NW DALHART 36.10N 102.57W
06/01/2012 E1.00 INCH DALLAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200450
EALocal storm report, Jun 1, 5:41 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
541 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 4 NW DALHART 36.10N 102.57W
06/01/2012 M1.25 INCH DALLAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200451
EALocal storm report, Jun 1, 5:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
542 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 4 WNW WASHBURN 35.20N 101.64W
06/01/2012 E1.75 INCH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200452
EALocal storm report, Jun 1, 5:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
543 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 5 E WASHBURN 35.18N 101.48W
06/01/2012 E2.00 INCH ARMSTRONG TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1200453
SPSpecial weather statement, Jun 1, 5:47 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 547 PM CDT FRI JUN 1 2012 TXZ017-018-012315- RANDALL TX-ARMSTRONG TX- 547 PM CDT FRI JUN 1 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT FOR ARMSTRONG AND RANDALL COUNTIES. AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF LAKE TANGLEWOOD...OR ABOUT 13 MILES SOUTHEAST OF AMARILLO...MOVING SOUTHEAST AT 30 MPH. LOCATIONS NEAR LAKE TANGLEWOOD AND PALO DURO CANYON MAY BE IMPACTED BY THIS STORM. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JACKSON
Local storm report, Jun 1, 5:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
555 PM CDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL WHEELER 35.44N 100.28W
06/01/2012 E1.25 INCH WHEELER TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1200454
SPThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:19 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 30 min |
| Jun 1, 4:45 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 45 min |
| Jun 1, 4:49 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 41 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 52 min |
| Jun 1, 5:25 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 50 min |
| Jun 1, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 48 min |
| Jun 1, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 44 min |
| Jun 1, 5:50 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 40 min |
| Jun 1, 6:07 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Randall | 38 min |
| Jun 1, 6:10 PM CDT | Areal Flood Advisory | AMA | Armstrong, Carson | 2 hr |
| Jun 1, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 29 min |
| Jun 1, 6:27 PM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
| Jun 1, 6:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 43 min |
| Jun 1, 6:36 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 39 min |
| Jun 1, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 36 min |
| Jun 1, 6:44 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.